... months. I am really dissappointed in myself because I was put back on it for a legitimate injury, which started my addiction all over again. I have been on about 6 a day for 3 months straight. I quit for two days cold turkey, then gave in and took 9 in the last two days! I am worried I will have to start all over with the withdrawal symptoms. I am so depressed, I feel like a failure! Thanks for any advice you can give me
Get back on the wagon before you get totally out of control. You have a chance here to overcome this. Don't be hard on yourself as relapse is usually part of recovery. It doesn't mean it's OK but learn from what went wrong and push forward..Hang in there, you did it before and you can do it again... Dave
hi msdone, First off, don't feel like a failure, because you're not. You are human, and make human mistakes and choices. To be disappointed in yourself is actually a positive emotion, as disappointment causes us to seek a higher level of success than we started with, so use it as a starting point. I don't know how serious you're withdrawel symptoms got, but it is a positive that you have not been on Norco for a really long time. Don't try quitting "cold turkey" if it causes you to overindulge following that. Try taking 1 tablet, four times a day for 4 or 5 days. If that holds you and you feel pretty well, drop down and take 1, 3 times a day. Try doing that for a week. If it works, go to 1 tab, 2 x's a day for another week. Hopefully, by this time, you will have had the most serious of the withdrawel symptoms behind you and you can then go to 1 daily. After getting down to 1 tab a day, stop after that when you feel comfortable with it.
It may not be as hard as you think, but that is something I can't promise. Everyone reacts differently to the lack of the drug in their system, and I don't know how bad your first attempt was. Also, I am not a Doctor, just an old user myself, so I say these things from experience. It is also a very good idea to have someone nearby who can help you. Having a support system is a Godsend. Is there someone you can look to for this support? If there is not and you are feeling a weak moment, just come back to this site and make a cry for help. There is always someone here who knows and understands what you are going through. I have found this site, and the people who respond are a caring, nurturing group. Myself, I always look to make sure a newcomer has been heard. I have not been on this site for very long, but found this to be true right away. Either I, or someone else here will answer any call you make. Sometimes it takes a little while, but you can write "VERY LOUDLY" and someone will hear. I don't think you will have to start from scratch with your withdrawel, cause your "slip" was not long lasting before you called for help, but as I said before, I can't promise that. I have been on Norco for many many years now and I'm finally, after a few months, stuck at 4-6 daily. I was up to somewhere in the neighborhood of 15, 16 a day, taking 9 at once. It's not too terribly bad to come down for me if I go slowly. It's not such a shock for the body. I won't say it's fun, but it is do-able. You CAN do it. I wish you luck and if you need anyone, I am here. I will add you as a friend so that if you need help, I will be notified that you have posted a comment to this comment I am making tonight. You will be ok. A big part of this is the true desire to stop. Sometimes we have to fall a few times, but you know what? We just pick ourselves up, dust ourselves off and start all over again. That is the human way. Right off you will see I am very long winded. Sorry about that - been that way all my life. I will say a prayer for your success and that the withdrawel won't be too bad. My name is beanmarie. Call if you need help.
Please do not give up. If everyone gave up who had a relapse there would be dead people littering every road. I stopped drinking and was sober for 11 YEARS and had a relapse on Listerine!! How do you think I felt? The first thing they said to me when I went to a meeting (that night) was good girl for coming back and I never forgot the support I got that night. Those feeling have to be encouraged and maintained everyday though - lucky for me I gained strength from my 'mistake' and stayed sober for a long time - until I had an injury and then had to take NORCO. Not having experienced drugs in the same way I had been told that it was for medicinal reasons and I really did good and was O.K. with it but then I realized I was addicted to that too - that's a whole other story but my point is if I had given in to those horrible guillt feelings of failure I would have been dead and I have many more sober and clean days, years and months than I do failure days and so will you.
I know what you mean about that gulity feeling though. Nothing is worse but if you just think of it as a really ugly gremlin sitting on your left shoulder telling you that 'you aren't worth it and the pill will make you feel better' (do you feel better?) so you will give in to your addiction you can look at the gremlin and say 'hell no I am going to feel better if I don't take a pill" and maybe you will and maybe the gremlin will win but you have to keep trying and it always helps all of us out here - you helped me today by just remembering how awful it feels to relapse.. I want you to pick yourself up, go out and live - go help someone or give someone who is having a problem here some of your advise. You will be O,K. hon. htwooh.
dont be hard on yourself, it may do more harm then good, i came to this site about 6 mths ago for support and was doing great, then my headaches came back in full force thanks to the summer heat and i started to take my percocet 10/325 all over again. and my shame, guilt and not wanting to face my support here kept me away longer, and now im taking 12.5 mg more each dose then i use to. so please keep comming back
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2011 • 3 answers
Posted 20 Apr 2011 • 16 answers
Posted 14 Jun 2011 • 2 answers
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
Posted 8 Jul 2011 • 3 answers
Posted 11 Apr 2012 • 5 answers